# SDR ASOA2015102114010

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 310, FRAME STR 26L-26R FWD SIDE HAS CORROSION.  BLENDED CORROSION ON FS 310 BETWEEN STRINGERS 26L AND 26R, 100 PERCENT MATERIAL LOSS, FRAME IS OUT OF LIMITS IN REF TO SRM 53-21-06-101-002-A01.  RECEIVED AND STARTED INSTALLATION OF FRAME AT BS 310 IAW GREO 670-53-21-0799-01.  REMOVED FLOOR POST AT STR 24L IAW SRM 51-42-06-001-001-A01. REPAIRED FRAME STR 310 IAW REO 670-53-21-799 BY COMPLYING WITH EC/TC REO 670-53-21-799.
